# SDR EIA990104

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Part time: 52,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT PYLON SKIN AND STIFFENER WAS FOUND CRACKED AT STATION 965 ABOVE PANEL NR 8101A, NRC NR P062.  REPAIRED IAW SRM 54-04 FIG 17A AND EO 9AV 981123) AND ECRA.  (M)
